Effexor: Doctors Didn’t Tell Me – The Horrible Side Effects/Withdrawals

Guardian Angel Watches Over Me

 

First, I want to say I’m having a little trouble seeing.  My eyes are blurring and can’t see my computer screen very well.  My brain skips a little and tries to go on vacation when I’m typing.  So forgive me with the bad spelling and grammar.  I not good at it anyway, but it might be worse.

 

Second, WHY! didn’t the doctors tell me about the horrible side effects of this drug Effexor?  Are they not allowed to per the drug company.  What if a person dies or commits suicide, because someone didn’t warn her or him about the bad withdrawal effects?  I’d like to hear why. 

On with my day – Today was a terrible day.  I didn’t take my  Effexor this morning, and that wasn’t a good idea. I became a tyrant. I chewed the bank lady out and threatened to close my account.  I almost screamed at this lady for parking her cart in front of me causing me to almost run into it. If anyone crossed me I was ready for action. Manic comes quickly, my head starting hurting, stomach became nausea, just felt  awful.  I was out trying to shop a little and I had to stop everything and go home and get in bed.  My eyes became sensitive to light so I turn it off, covered my head with a blanket, and rested for a while.  I took the half of Effexor I’ve narrowed myself down to. I’m not sure how it will affect me tonight since it’s time release.  When I take it in the morning I up most of the night.

Having bipolar is not easy if your taking medications.  I sometimes wonder how I would do without them. But then I remember how I was before I started taking Lithium. I was on several antidepressants but didn’t like any of them.   I mean the Lithium has been good for the Bipolar, and the Effexor XR  is for depression and anxiety.  I was diagnosed with stong mania so this drug really makes it worse. To me it causes more anxiety which initiates my manic-depressive.  I  don’t know about you – but why take something that makes your symptoms worse? The doctor told me it might help with ADHD.  That would be nice.  She forgot to tell me about the side effects/withdrawals.

I’m torn between getting off of Effexor X R or just take a very low dose.  I was taking 75 mg and now I just half the capsule.  The last count was 30 grains. 

I’ve been reading other people comments on WiseGeek.  You need to read it.  I had no idea what brain shivers or zapping was until I read it.  They are part of the withdrawal symptoms.

I’ll check later on my spelling and grammer – got to go now.

Advertisements

One thought on “Effexor: Doctors Didn’t Tell Me – The Horrible Side Effects/Withdrawals

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s